Generalized Lie derivations on skew elements of prime algebras with involution

Pao Kuei Liau, Cheng-Kai Liu

研究成果: Article

2 引文 (Scopus)

摘要

We characterize generalized Lie derivations on skew elements of prime algebras A with involution, provided that A does not satisfy polynomial identities of low degree. The analogous result for matrix algebras is also described.

原文English
頁(從 - 到)67-76
頁數10
期刊Linear Algebra and Its Applications
435
發行號1
DOIs
出版狀態Published - 2011 七月 1

指紋

Polynomial Identities
Matrix Algebra
Involution
Skew
Algebra
Polynomials

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

引用此文

@article{f9ef91908a9e44ff8a51a02de2228c8f,
title = "Generalized Lie derivations on skew elements of prime algebras with involution",
abstract = "We characterize generalized Lie derivations on skew elements of prime algebras A with involution, provided that A does not satisfy polynomial identities of low degree. The analogous result for matrix algebras is also described.",
author = "Liau, {Pao Kuei} and Cheng-Kai Liu",
year = "2011",
month = "7",
day = "1",
doi = "10.1016/j.laa.2010.12.027",
language = "English",
volume = "435",
pages = "67--76",
journal = "Linear Algebra and Its Applications",
issn = "0024-3795",
publisher = "Elsevier Inc.",
number = "1",

}

Generalized Lie derivations on skew elements of prime algebras with involution. / Liau, Pao Kuei; Liu, Cheng-Kai.

於: Linear Algebra and Its Applications, 卷 435, 編號 1, 01.07.2011, p. 67-76.

研究成果: Article

TY - JOUR

T1 - Generalized Lie derivations on skew elements of prime algebras with involution

AU - Liau, Pao Kuei

AU - Liu, Cheng-Kai

PY - 2011/7/1

Y1 - 2011/7/1

N2 - We characterize generalized Lie derivations on skew elements of prime algebras A with involution, provided that A does not satisfy polynomial identities of low degree. The analogous result for matrix algebras is also described.

AB - We characterize generalized Lie derivations on skew elements of prime algebras A with involution, provided that A does not satisfy polynomial identities of low degree. The analogous result for matrix algebras is also described.

UR - http://www.scopus.com/inward/record.url?scp=79952620543&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79952620543&partnerID=8YFLogxK

U2 - 10.1016/j.laa.2010.12.027

DO - 10.1016/j.laa.2010.12.027

M3 - Article

AN - SCOPUS:79952620543

VL - 435

SP - 67

EP - 76

JO - Linear Algebra and Its Applications

JF - Linear Algebra and Its Applications

SN - 0024-3795

IS - 1

ER -